# SDR REXA2023112000981

- Difficulty date: October 22, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690332155
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STRINGER 25R IS CORRODED BETWEEN F.S. 645 TO F.S. 661+8.40.   PERFORMED PERMANENT REPAIR ON STR25R P/N SH690-33215-5 BETWEEN FS 613 TO FS 661+32"", IAW CRJ-900 SRM IAW CRJ900 SRM 53-00-03-201-001-A02 SOLUTION II STEP 5.A(4-13), EXTRUSION PO# 5-7622, SHIM PO# W91214."
